# SDR SCNA20170201052

- Difficulty date: February 1, 2017
- Submitted: February 3, 2017
- Operation: Air carrier
- Aircraft: N813SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 28237
- Aircraft time: 50,588 hours, 19,109 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bellcrank
- Condition: Worn
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBOARD MAIN FLAP, INBOARD AFT FLAP BELLCRANK HAS WEAR AT BOTH CABLE CONNECTIONS ON THE UPPER SIDE. REPAIRED RIGHT INBOARD MAIN FLAP, INBAORD AFT FLAP BELLCRANK BOTH CABLE CONNECTIONS ON THE UPPER SIDE.
